Depth and outliers for samples of sets and random sets distributions

Cascos, Ignacio; Li, Qiyu; Molchanov, Ilya (2021). Depth and outliers for samples of sets and random sets distributions. Australian & New Zealand journal of statistics, 63(1), pp. 55-82. Wiley 10.1111/anzs.12326

[img] Text
anzs.12326.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Li, Qiyu and Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

1467-842X

Publisher:

Wiley

Funders:

[4] Swiss National Science Foundation

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

11 Oct 2021 14:19

Last Modified:

11 Oct 2021 14:26

Publisher DOI:

10.1111/anzs.12326

BORIS DOI:

10.48350/159614

URI:

https://boris.unibe.ch/id/eprint/159614

Actions (login required)

Edit item Edit item
Provide Feedback